# SDR AALA201601079010

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 18,562 hours, 15,497 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disengaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF & ACFT WAS GNDED.  AFTER CREW APPLIED TAKEOFF POWER, THE ENGS FAILED TO PRODUCE THE REQUIRED THRUST.  CREW RECEIVED MASTER CAUTION ALARM & TLA NOT IN TOGA FAULT & ABORTED THE TAKEOFF BETWEEN 90 & 100 KNOTS.  THE ACFT RETURNED TO THE GATE WITH NO FURTHER INCIDENTS.  ACCOMPLISHED GND POWER ASSURANCE CHECKS IAW EMM 72-00-00760-118.B WITH NO DEFECTS BEING NOTED.  IT WAS DETERMINED THAT NO MECHANICAL ISSUES WITH THE ENGS & THAT THE AUTO THROTTLE SYS WAS NOT ENGAGED DURING THE TAKEOFF.  ACFT WAS RETURNED TO SERVICE.
